# SDR NWAA094569944

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- Aircraft time: 96,387 hours, 95,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN AND THE CAT WALK LOCATION WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND OPERATIONALLY CHECKED THE SYSTEM.
